# SDR CALA2022041801020

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 69,723 hours, 25,233 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake Assy
- Part number: NA
- Condition: Inoperative
- Location: #3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 MAIN BRAKE ASSEMBLY UNSERVICEABLE. SUPPORT TASK NSA EMX N/R 00160. REMOVED AND REPLACED #3 MAIN GEAR BRAKE ASSEMBLY IAW AMM 32-41-41. OPS CHECK AND LEAK CHECK GOOD. S/N OFF: 3371 S/N ON: 3166. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00160, WORK ACCOMPLISHED BY V895867, AND INSPECTED BY V938112. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1987792  SN OFF 3371 IPC REFERENCE #
